Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Onetwo

Accutane fatigue and paleness?

I had another post, but Im not sure where it went. Basically I was on accutane for some time, a small dose of 40mg a week seemed to stop my breakouts.

Recently I decided i may as well try going without it. Its been a little over a month, but the past few days I have noticed I have more energy.

I typically would need 9 and half hours sleep, today I only had 5 and feel normal. Previously i would be dying. Is it at all possible accutane had this much affect on fatigue?

And my other question related to tiredness, previously if i didnt get enough sleep, I would notice my skin was extremely pale and even more dry.

Because accutane i read takes longer to heal things, and sleep heals your skin, could my skin problems when not receiving enough sleep be related to accutane as well?

I just notice getting less sleep is having a much smaller effect on my skin now, it seems fine after a few hours of sleep, and it does not appear pale like it used to if i didnt sleep enough.

Any insight into this would be great, these are two things that really bothered me, and it would be nice to determine if they were related to accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×